# SDR TSAA0423064

- Difficulty date: September 7, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N745AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29904
- Aircraft time: 14,594 hours, 7,906 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 11032801
- Part serial: 3107
- Condition: Failed
- Location: Elt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS-HNL: DURING CLIMB-OUT, A LOUD NOISE WAS HEARD FROM THE CEILING NEAR ROW 17.  RETURNED TO LAS FOR OVER-WEIGHT LANDING AT 147K LBS, SMOOTH TOUCHDOWN.  FOUND ELT ANTENNA DELAMINATED/DAMAGED.  REMOVED DAMAGED ANTENNA AND INSTALLED BLANKING PLATE IAW AQ ECO 7-0223.  DEFERRED ELT SYSTEM IAW MEL 23-12, PLACARDS INSTALLED.  PERFORMED OVER-WEIGHT LANDING INSPECTION IAW AQ M-121-PART 1, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.INSTALLED ELT ANTENNA IAW AQ ECO 7-0223-PART II; OPS CHECK OK.  PLACARDS REMOVED, AIRCRAFT RETURNED TO SERVICE.
